Finite non-Abelian groups in which the derived groups of all proper subgroups are complemented
Doklady Akademii Nauk, Tome 209 (1973) no. 2, pp. 269-271
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_209_2_a1,
author = {P. P. Baryshovets},
title = {Finite {non-Abelian} groups in which the derived groups of all proper subgroups are complemented},
journal = {Doklady Akademii Nauk},
pages = {269--271},
year = {1973},
volume = {209},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_209_2_a1/}
}
P. P. Baryshovets. Finite non-Abelian groups in which the derived groups of all proper subgroups are complemented. Doklady Akademii Nauk, Tome 209 (1973) no. 2, pp. 269-271. http://geodesic.mathdoc.fr/item/DAN_1973_209_2_a1/